Pain Management Community
WHY DOES LORATAB 10/500MG MAKE ME SEVERELY NAUSEOUS AND THROW UP A LOT?...
About This Community:

This patient support community is for discussions relating to pain management, chronic pain, arthritis, back pain, cancer, headaches, movement disorders pain, and muscle pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

WHY DOES LORATAB 10/500MG MAKE ME SEVERELY NAUSEOUS AND THROW UP A LOT???

I have been taking loratab 10/500 for my dental and Pelvic pain sydrome pain. I have been taking Norco 10/325 for a few years and in the last 6 months its been the loratab. In the past 2 weeks I have been severely nauseated from taking it and throwing up a lot...ti'll it wears off. I take Phenergan and eat before I take them so this won't happen, but it has been happening! Why is this happening all the sudden? It ***** bad!!
Thanks, Shell
Related Discussions
3 Comments Post a Comment
Blank
547368_tn?1332173665
It sounds to me like you may be having a reaction to the acetaminophen. Request to return to the 10/325. If that doesn't make a difference it may be that you system has build up an intolerance to the hydrocodone.

Are you taking an OTC med like Prilosec? You may want to ask your physician is something in that family will help with your nasty symptoms. Due to the large quantities of IB I use to take Prilosec is now part of my daily medication regime.

Good luck ot you!
Tuck
Blank
Avatar_f_tn
Thanks Tuck!  I also heard from my mom that she had the same problem and asked her doc about it and the doc said that womens hormones can cause the nausea and vomiting when taking pain meds.
Blank
230262_tn?1316649534
did you have a break in taking meds at all? even for a week or so? when I used to not take vicodin for a couple weeks or more, i found that when i did start it again, i too would be puking and super nauseaous for days until my system got used to it again. crazy how i got addicted to it even when it would make me so sick for days.  Anyhow, if you have not stopped taking the hydro at all and it has been continuous then Im not sure why it would suddenly cause this to happen out of the blue unless it is hormones like mentioned above..
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Pain Answerers
7721494_tn?1415940873
Blank
philnoir
Four Corners, CO
535089_tn?1400677119
Blank
Mollyrae
WI
8976007_tn?1413334250
Blank
Jinx_777
Avatar_m_tn
Blank
trixy71
1855076_tn?1337118903
Blank
marycarmel
MA
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL